# SDR CALA2025042204108

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 86,886 hours, 17,098 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Supply
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLIES M961 AND M962 FOR OVERWING ESCAPE SLIDE DISCONNECTED.  CONNECTED EMERGENCY POWER SUPPLIES M961 AND M962 FOR OVERWING ESCAPE SLIDE IAW AMM 25-65-00-442-010. CW RII REQUIREMENTS PER GMM 09-25-05
